Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 703609, 11 pages
http://dx.doi.org/10.1155/2014/703609
Research Article

Adaptive Fuzzy Fault-Tolerant Output Feedback Tracking Control of Uncertain Stochastic Nonlinear Systems with Unknown Time-Delay and Tracking Error Constrained

Department of Basic Mathematics, Liaoning University of Technology, Jinzhou, Liaoning 121000, China

Received 21 July 2014; Accepted 2 September 2014; Published 5 November 2014

Academic Editor: Zhiguang Feng

Copyright © 2014 Shuai Sui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuai Sui, Shaocheng Tong, and Yongming Li, “Adaptive Fuzzy Fault-Tolerant Output Feedback Tracking Control of Uncertain Stochastic Nonlinear Systems with Unknown Time-Delay and Tracking Error Constrained,” Journal of Applied Mathematics, vol. 2014, Article ID 703609, 11 pages, 2014. https://doi.org/10.1155/2014/703609.